AMS eContent Search Results
Matches for: msc=(58E20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 131 found      Go to page: 1 2 3 4 5

[61] Christopher Kumar Anand. Unitons and their moduli . Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 7-16. MR 1405964.
Abstract, references, and article information   
View Article: PDF

[62] James Eells and Paul Yiu. Polynomial harmonic morphisms between Euclidean spheres . Proc. Amer. Math. Soc. 123 (1995) 2921-2925. MR 1273489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Peter Li, Luen-Fai Tam and Jiaping Wang. Harmonic diffeomorphisms between Hadamard manifolds . Trans. Amer. Math. Soc. 347 (1995) 3645-3658. MR 1308017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Jürgen Jost, Xianqing Li-Jost and Xiao Wei Peng. Bifurcation of minimal surfaces in Riemannian manifolds . Trans. Amer. Math. Soc. 347 (1995) 51-62. MR 1270663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Harold Donnelly. Dirichlet problem at infinity for harmonic maps: rank one symmetric spaces . Trans. Amer. Math. Soc. 344 (1994) 713-735. MR 1250817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Kazuo Akutagawa. Harmonic diffeomorphisms of the hyperbolic plane . Trans. Amer. Math. Soc. 342 (1994) 325-342. MR 1147398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Motoko Kotani. Connectedness of the space of minimal $2$-spheres in $S\sp {2m}(1)$ . Proc. Amer. Math. Soc. 120 (1994) 803-810. MR 1169040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Antonios D. Melas. An example of a harmonic map between Euclidean balls . Proc. Amer. Math. Soc. 117 (1993) 857-859. MR 1112497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Brian White. Nonunique tangent maps at isolated singularities of harmonic maps . Bull. Amer. Math. Soc. 26 (1992) 125-129. MR 1108901.
Abstract, references, and article information   
View Article: PDF

[70] Yair N. Minsky. Harmonic maps into hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 607-632. MR 1100698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] François Labourie. Existence d'applications harmoniques tordues \`a valeurs dans les vari\'et\'es \`a courbure n\'egative . Proc. Amer. Math. Soc. 111 (1991) 877-882. MR 1049845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] M. J. Bergvelt and M. A. Guest. Actions of loop groups on harmonic maps . Trans. Amer. Math. Soc. 326 (1991) 861-886. MR 1062870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] J. M. Landsberg. Minimal submanifolds of $E\sp {2n+1}$ arising from degenerate ${\rm SO} (3)$ orbits on the Grassmannian . Trans. Amer. Math. Soc. 325 (1991) 101-117. MR 1012515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Chi-Ming Yau. Pseudoholomorphicity of closed minimal surfaces in constantly curved $4$-spaces . Proc. Amer. Math. Soc. 110 (1990) 1027-1032. MR 1030738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] J. J. Konderak. Construction of harmonic maps between pseudo-Riemannian spheres and hyperbolic spaces . Proc. Amer. Math. Soc. 109 (1990) 469-476. MR 993755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Jun Min Lin. On the harmonic maps from ${\bf R}\sp 2$ into $H\sp 2$ . Proc. Amer. Math. Soc. 108 (1990) 521-527. MR 975649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Carlos T. Simpson. Harmonic bundles on noncompact curves . J. Amer. Math. Soc. 3 (1990) 713-770. MR 1040197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] James F. Glazebrook. An inequality for harmonic maps of compact K\"ahler manifolds that implies holomorphicity . Proc. Amer. Math. Soc. 107 (1989) 261-269. MR 975643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Jia Xing Hong. Harmonic maps defined on a manifold with a degenerate metric . Proc. Amer. Math. Soc. 106 (1989) 471-479. MR 955999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Yunbo Zheng. Quantization of curvature of harmonic two-spheres in Grassmann manifolds . Trans. Amer. Math. Soc. 316 (1989) 193-214. MR 935535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Bonaventure Loo. The space of harmonic maps of $S\sp 2$ into $S\sp 4$ . Trans. Amer. Math. Soc. 313 (1989) 81-102. MR 962283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Luc Oswald and George Paulik. An example of nonhomotopic solutions to the Dirichlet problem for harmonic maps in two dimensions . Proc. Amer. Math. Soc. 104 (1988) 1267-1270. MR 931745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Kichoon Yang. Horizontal holomorphic curves in ${\rm Sp}(n)$-flag manifolds . Proc. Amer. Math. Soc. 103 (1988) 265-273. MR 938681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Gábor Tóth. On classification of quadratic harmonic maps of $S^3$ . Proc. Amer. Math. Soc. 102 (1988) 174-176. MR 915739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Gary R. Jensen and Marco Rigoli. Harmonically immersed surfaces of ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 307 (1988) 363-372. MR 936822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Kaoru Ono. On the holomorphicity of harmonic maps from compact K\"ahler manifolds to hyperbolic Riemann surfaces . Proc. Amer. Math. Soc. 102 (1988) 1071-1076. MR 934892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Frederick J. Almgren Jr and Elliott H. Lieb. Singularities of energy-minimizing maps from the ball to the sphere. Bull. Amer. Math. Soc. 17 (1987) 304-306. MR 903738.
Abstract, references, and article information   
View Article: PDF

[88] F. Burstall, J. Rawnsley and S. Salamon. Stable harmonic 2-spheres in symmetric spaces. Bull. Amer. Math. Soc. 16 (1987) 274-278. MR 876963.
Abstract, references, and article information   
View Article: PDF

[89] H. S. Hu, Y. L. Pan and Y. B. Shen. Harmonic maps and a pinching theorem for positively curved hypersurfaces . Proc. Amer. Math. Soc. 99 (1987) 182-186. MR 866450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] A. E. Fischer and A. J. Tromba. A new proof that Teichm\"uller space is a cell . Trans. Amer. Math. Soc. 303 (1987) 257-262. MR 896021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 131 found      Go to page: 1 2 3 4 5